Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Volterra equation with a very singular kernel


Author: E. L. Roetman
Journal: Proc. Amer. Math. Soc. 17 (1966), 71-75
MSC: Primary 45.13
MathSciNet review: 0188734
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. L. Roetman, Vibration of elastic bars, Ph.D. Thesis, Oregon State University, Corvallis, Ore., 1963.
  • [2] E. W. Hobson, Theory of functions of a real variable, Vol. 1, Dover, New York, 1957.
  • [3] R. Cooper, The behavior of certain series associated with limiting cases of elliptic theta-functions, Proc. London Math. Soc. (2) 27 (1928), 410-426.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.13

Retrieve articles in all journals with MSC: 45.13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0188734-8
PII: S 0002-9939(1966)0188734-8
Article copyright: © Copyright 1966 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia